# SDR FDEA202509081690

- Difficulty date: September 8, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 23,147 hours, 13,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: A53832100208
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO UNDER FLOOR WEB FR47 BETWEEN Y0 AND -Y450   REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO UNDER FLOOR WEB BETWEEN Y0 AND -Y450 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM 53-15-15-201 FIG201. EO 6-5100-7-  5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR IS CATEGORY "B" AND   IS RECLASSIFIED AS MAJOR PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD; 24000FC   AFTER REPAIR EMBODIMENT. THE REPETITIVE INTERVAL: 3000FC, THE INSPECTION METHOD:   DETAILED VISUAL.
